# SDR SWIA202305030004

- Difficulty date: February 28, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE WINDSHIELD SIDE POST AFT LOWER CLIP IS CRACKED AT RADIUS.     (C-CHECK RO 4/30/2023)    REMOVED AND INSTALLED NEW AFT LOWER CLIP PART NUMBER 601R33235-4 AT RH SIDE WINDSHIELD REF. CRJ200 SRM 51-42-21. DRW NO.601R33007 REV-U. COMPLIED WITH TASK CARD 51-900-1003-SKY
